lnu.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Estimates uniform in time for the transition probability ofdiusions with small drift and for stochastically perturbed Newton equations
Växjö University, Faculty of Mathematics/Science/Technology, School of Mathematics and Systems Engineering.
Warwick University, Department of Statistics.
1999 (English)In: Journal of theoretical probability, ISSN 0894-9840, E-ISSN 1572-9230, Vol. 12, no 2, p. 293-300Article in journal (Refereed) Published
Abstract [en]

An estimate uniform in time for the transition probability of di®usion processes with small drift is given. This also covers the case of a degenerate di®usion describing a stochastic perturbation of a particle moving according to the Newton's law. Moreover the random wave operator for such a particle is described and the analogue of asymptotic completeness is proven, the latter in the case of a su±ciently small drift.

Place, publisher, year, edition, pages
1999. Vol. 12, no 2, p. 293-300
Keywords [en]
Diffusion Processes, random wave operator, asymptotic behaviour
National Category
Mathematics
Research subject
Mathematics, Mathematics
Identifiers
URN: urn:nbn:se:lnu:diva-7726DOI: Estimates uniform in time for the transition probability ofdiusions with small drift and for stochastically perturbed Newton equationsOAI: oai:DiVA.org:lnu-7726DiVA, id: diva2:345119
Available from: 2010-08-23 Created: 2010-08-23 Last updated: 2017-12-12Bibliographically approved

Open Access in DiVA

No full text in DiVA

Other links

Publisher's full text

Authority records BETA

Hilbert, Astrid

Search in DiVA

By author/editor
Hilbert, Astrid
By organisation
School of Mathematics and Systems Engineering
In the same journal
Journal of theoretical probability
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 291 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf